To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

L 2 -estimates for the d-… - University of Gothenburg, Sweden Till startsida
To content Read more about how we use cookies on

L 2 -estimates for the d-equation and Witten’s proof of the Morse inequalities

Journal article
Authors Bo Berndtsson
Published in Annales de la faculte des sciences a Toulouse
Volume 16
Issue 4
Pages 773-797
Publication year 2007
Published at Department of Mathematical Sciences
Pages 773-797
Language en
Subject categories Mathematics
Page Manager: Webmaster|Last update: 9/11/2012

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?